Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reb1980

All so called sensitive skin moisturizers burn/sting my face

why are products stinging my skin? is it the RAM irritation? it goes away after awhile but i'm tired of buying products that just sting my face :( gonna give Cerave am lotion a shot and return if it does it too

Share this post


Link to post
Share on other sites

I went through the same exact thing. It's because your dermis is thinner and your skin is more sensitive than usual. "Gentle" ones like olay, aveeno, and cetaphil all made my face sting and burn when I applied them (and usually left me with a red tinge on my face throughout the day), but Cerave did NOT. It's my absolute favorite! I use both the cream and the lotion. They're great because they moisturize well and dry to a matte finish (no greasiness whatsoever!)

And just a side note: I tried the Cerave AM lotion as well, but holy crap that stuff was the WORST. The formula is different -- it had a strong sunscreen smell, it was greasy, and it made my face sting more than it ever did with any other moisturizer. But some people seem to like it, so you should give it a try if you really want the SPF. I think my skin is just incredibly sensitive and picky. I've learned to just use a gentle moisturizer and rely on my cosmetics for the sun protection factor.

Edited by fourfivesix

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×